Open Access
Translator Disclaimer
may 2016 Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces
Yu-Xia Liang, Ze-Hua Zhou
Bull. Belg. Math. Soc. Simon Stevin 23(2): 203-215 (may 2016). DOI: 10.36045/bbms/1464710114

Abstract

Some sufficient conditions under which the tuple of the adjoint of weighted composition operators $(C_{\omega_1,\varphi_1}^* , C_{\omega_2,\varphi_2}^*)$ on the Hilbert space $\mathcal{H}$ of analytic functions is disk-cyclic (or codisk-cyclic) were investigated.

Citation

Download Citation

Yu-Xia Liang. Ze-Hua Zhou. "Disk-cyclic and Codisk-cyclic tuples of the adjoint weighted composition operators on Hilbert spaces." Bull. Belg. Math. Soc. Simon Stevin 23 (2) 203 - 215, may 2016. https://doi.org/10.36045/bbms/1464710114

Information

Published: may 2016
First available in Project Euclid: 31 May 2016

zbMATH: 1384.47005
MathSciNet: MR3507078
Digital Object Identifier: 10.36045/bbms/1464710114

Subjects:
Primary: 47A16
Secondary: ‎46E15 , 47B33 , 47B38

Keywords: adjoint , codisk-cyclic , Disk-cyclic , Hilbert space , Weighted composition operator

Rights: Copyright © 2016 The Belgian Mathematical Society

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.23 • No. 2 • may 2016
Back to Top